# SDR DXTA200400418

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 2,880 hours, 1,773 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315371
- Part serial: 0765
- Condition: Worn
- Location: Mlg
- Part time: 94 hours, 61 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT BRAKE NOISY AND GRABS AFTER LANDING, LT OUTER BRAKE ASSY SMOKES AFTER COOL DOWN. AFTER SHORT TAXI BRAKE CONTINUES TO SMOKE, INNER TIRE IS CONSIDERABLY COOLER THAN OUTER.  INITIAL INSPECTION OF LT WHEELS AND BRAKES SHOWS LT OUTER TIRE TO HAVE 8 TO 10 INCH WEAR MARKS ON INBOARD AND OUTBOARD PERIMETER OF TIRE.  TIRE PRESSURE ON LT OUTBOARD TIRE IS ALSO  BELOW ACCEPTABLE LIMITS, TIRE PRESSURE WAS 158 PSI., LT INBOARD TIRE WAS ACCEPTABLE AT 183 PSI.  INSPECTED LT O/B ANTI-SKID TRANSDUCER AND IT SPINS FREELY, ALL FITTING, LINES AND HOSES APPEAR NORMAL, NO LEAKS WERE NOTED.  CHECKED LEFT AND RIGHT HYDRAULIC RESERVOIRS AND QUANTITY WAS GOOD ON BOTH.  CHECKED LT/R HYDRAULIC ACCUMULATORS, BOTH WERE GOOD A 1300 PSI.
